This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My climax has become weak and the ejaculate is totally clear, what's up?
I am a 55 yr old man, After exhibiting symptoms of low testosterone, my doctor place me on hormone replacement therapy which I have been on for 4 yrs now, I administer 1ml of Testosterone CYP intramuscular biweekly.
For approx. 1 month now I have noticed my climax is hard to achieve, not as forceful or fulfilling as it once was and the ejaculate is completely clear. I am concerned that my climax will never be fulfilling again and my testicles are permanently damaged and I will have to be on hormone replacement for the duration.
What do you recommend I should do? Go off the therapy and resolve to be a celebate, no energy, flabby, grumpy old man. Or continue therapy and hope that my situation improves, will it improve?
My doctor advised me I would be on Fostesterone, 10 mg gel on each leg daily, (hormone replacement) for the rest of my life. My most notable symptoms of low testosterone was very low energy level, loss or hair and having to shave only every 2nd or 3rd day. He told me it would cause my bones to soften if I discontinued using it. I have noticed no difference since I started the treatment in the intensity of orgasms. I had a TURP a few years ago so i have a retrograde ejaculation into my bladder.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.